Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Taking gildess birth control. Pinkish spotting, stomach aches and gas. Elevated pulse rate and low blood pressure. What is wrong?

yes, I stated taking gildess birthcontrol for a week but it was making me feel sick, I couldn't eat during the day and at night I couldn't stop eating and my period last month was irregular. My period was due to com between the march 18-20th but it hasn't come yet and I haven't had a period yet this month. last week I thought my period was coming because I saw light pink when I wipe myself after going to bathroom but then it stopped and I was having really back stomach aches with gas. today my blood pressure was 90 over 44 and my pulse was 109. I weight about 110 lbs. I took a pregnancy test on the weekend but it said negative. don't know whats going on with my body.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
You should consult a gynaecologist because these are the side effects of pills also because pills contain hormone which cause all these symptoms.
Take some lemon water for low blood pressure and stop taking pills under medical supervision.
Good luck.
Take care.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor